# SDR FDEA201006182118

- Difficulty date: June 18, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE MCD INNER DOUBLER STA 620 STR 3L. DAMAGE OUT OF LIMITS. FABRICATED NEW INNER DOUBLER USING 2024T-3 .125 DIMS 79" X 48" AND INSTALLED IAW SRM 51-30-2 AND DWG 53FX1551 REV D AND DWG 53FX2022 REV C.
